# SDR SIM2008F00009

- Difficulty date: July 11, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N707EB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145195
- System (JASC): 3240 · Landing Gear Brake System
- Part: Controller
- Condition: Malfunctioned
- Location: Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

CREW NOTED DURING TAKEOFF, NOSE WHEEL SHIMMY/VIBRATION.  ALSO, AIRCRAFT PULLS TO THE LT WITH TILLER IN NEUTRAL POSITION.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE C/A - REMOVED AND REPLACED BRAKE CONTROL UNIT IAW MM 32-41-02.  OPS CHECK GOOD.  REMOVED AND REPLACED THE LT AND RT NOSE WHEEL ASSY IAW AEAI W/C 32-700-17.  AC RETURNED TO SERVICE.  (K)
